American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52B20) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Alicia Dickenstein, Eva Maria Feichtner and Bernd Sturmfels. Tropical discriminants. J. Amer. Math. Soc. 20 (2007) 1111-1133. MR 2328718.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Grigory Mikhalkin. Enumerative tropical algebraic geometry in $\mathbb{R}^2$. J. Amer. Math. Soc. 18 (2005) 313-377. MR 2137980.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] James Pommersheim and Hugh Thomas. Cycles representing the Todd class of a toric variety. J. Amer. Math. Soc. 17 (2004) 983-994. MR 2083474.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Bernard Shiffman and Steve Zelditch. Random polynomials with prescribed Newton polytope. J. Amer. Math. Soc. 17 (2004) 49-108. MR 2015330.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Francisco Santos. A point set whose space of triangulations is disconnected. J. Amer. Math. Soc. 13 (2000) 611-637. MR 1758756.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Michel Brion and Michèle Vergne. Residue formulae, vector partition functions and lattice points in rational polytopes. J. Amer. Math. Soc. 10 (1997) 797-833. MR 1446364.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Michel Brion and Michèle Vergne. Lattice points in simple polytopes. J. Amer. Math. Soc. 10 (1997) 371-392. MR 1415319.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] James E. Pommersheim. Products of Cycles and the Todd Class of a Toric Variety . J. Amer. Math. Soc. 9 (1996) 813-826. MR 1358042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Richard P. Stanley. Subdivisions and local $h$-vectors . J. Amer. Math. Soc. 5 (1992) 805-851. MR 1157293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1